# SDR DALA1119280136

- Difficulty date: March 7, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- Engine: Ge CF680A2
- Engine time: 57,940 hours, 26,295 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rib
- Part number: CF680A2
- Part serial: 580350
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 57,940 hours, 26,295 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT FAN ASSY / AFT FAN CASE FWD RIB CRACKED AT 12 O'CLOCK POSITION DURING INSTALLATION.  NR 1 ENGINE AFT FAN CASE CRACKED FWD T RIB REPAIRED IAW ER/A 488809-14 REV ORIGINAL.
